MAUDE Adverse Event Report: MEDCOMP 8F DIGNITY MS CT PORT; DIGNITY CT-PORT

MEDCOMP 8F DIGNITY MS CT PORT; DIGNITY CT-PORT
Model Number MRDP80AMN
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.When the investigation is complete a supplemental report will be submitted.
 
Event or Problem Description
Port was placed in patient.Attempts to aspirate port before suturing failed.Port was injected with contrast which showed leaking from the device.Body of the port was then removed and replaced with a new device.
 
Additional Manufacturer Narrative
Received an 8f dignity port for evaluation.A visual inspection revealed a no damage or defect to the port.The lumen and lock were not returned for evaluation.The device was forwarded to the device contract manufacturer for evaluation.Based on the sample analysis and the process verification, the root cause could not be found for the reported failure mode.Only the port was returned for investigation.Therefore, the catheter and catheter lock could not be evaluated.The port passed all leak testing and was dimensionally met specifications.We are unable to determine the cause or factors that may have contributed to this event.

Brand Name
8F DIGNITY MS CT PORT
Common Device Name
DIGNITY CT-PORT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key6638160
Report Number2518902-2017-00024
Device Sequence Number1123506
Product Code LJT
UDI-Device Identifier00884908110296
UDI-Public884908110296
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/29/2021
Device Model NumberMRDP80AMN
Device Catalogue NumberMRDP80AMN
Device Lot NumberMJAG880
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2017
Initial Date Received by Manufacturer 05/15/2017
Supplement Date Received by Manufacturer05/15/2017
Initial Report FDA Received Date06/13/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR